# SDR AALA20121124001

- Difficulty date: November 24, 2012
- Submitted: November 25, 2012
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 9,578 hours, 3,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROW 14 TO AFT FAILED TEST.  REPLACED BATTERY PACK M1671.  OPS CHECK NORMAL.
